or Connect
Mothering › Mothering Forums › Mom › Women's Health  › Mental Health › Lexapro and side effects - sleepiness?
New Posts  All Forums:Forum Nav:

Lexapro and side effects - sleepiness?

post #1 of 5
Thread Starter 
I just started Lexapro yesterday, and was told that the side effects would be minimal. Well, about 3 hours after I took it, I felt so drugged out and sleepy that I could barely move! I'm waiting until bedtime tonight to take today's pill, but I still feel incredibly sleepy, lethargic and drugged out.

Does this lessen? There's no way I can keep taking this if this extreme sleepiness doesn't go away.
post #2 of 5
I had this same issue early on (I am 1 month in). The first two weeks, I was so tired that I couldn't stand up. I started on 5mg and then went up to 10mg and back down to 5mg (10mg made me a little nutty, I didn't want to talk to anyone or do anything). I am happy for the Lexapro and also glad the side effects are pretty non-existant.

It should go away!

Eric
post #3 of 5
Lexapro did bad things to me... It actually caused me high liver function cause noone told me not to take tylenol while on it.
post #4 of 5
I have been on Lexapro (20mg) since summer along with Welbutrin XL. I have not had any sleepiness side affects at all.
post #5 of 5
How is the combination of Welbutrin and Lexapro working for you? I am still feeling some serious depression. I have a very addictive personality and I am hoping the Lexapro helps. It's not helping right now, I am in a very low period.

E
New Posts  All Forums:Forum Nav:
  Return Home
  Back to Forum: Mental Health
Mothering › Mothering Forums › Mom › Women's Health  › Mental Health › Lexapro and side effects - sleepiness?